# SDR AALA201810129011

- Difficulty date: October 10, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,714 hours, 25,821 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A99403
- Condition: Inoperative
- Location: Center Tank
- Part time: 51,206 hours, 19,553 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 CENTER TANK BOOST PUMP WAS INOPERATIVE. THE AIRCRAFT WAS GROUNDED.   REPLACED THE FUEL BOOST PUMP 37QA IAW AMM 28-21-51-400-002-A. NO LEAKS FOUND.
